Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Any medication to rectify irregular periods permanently? Diagnosed with slightly high TSH

i am 25 yrs old and having irregular periods since its day of beginning. i was diagnosed with slightly high TSH . i am taking homeopathy medicine but i am not getting permanent relief from this problem . my doc is a gynae and i m taking medicine from her.after taking medicine for 6 months i got TSH checked again and it was 3.8 ie with in the normal limit.then my doc reduced the dose and i reduced the medicine. i was having regular menses till last month but this month it has crossed 37 days .i went to the doc and she gave me medicine .what should i do?is there any pemanent or fixed doze ?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If the TSH levels are within normal limits and if you have no other hormone defects including free T3 and free T4 levels, you can maintain the dose which puts your values midway. Along with this, you should maintain a healthy weight, do regular exercise and eat a healthy diet rich in fresh fruits and vegetables. A trans-vaginal sonogram should also be done to check for the state of the pelvic organs. Hope you find this information useful. Wish you good health.
Answered: Wed, 14 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor